On the limit distribution of the roots of Euler polynomials
Doklady Akademii Nauk, Tome 239 (1978) no. 1, pp. 56-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_1_a12,
author = {S. Kh. Sirazhdinov},
title = {On the limit distribution of the roots of {Euler} polynomials},
journal = {Doklady Akademii Nauk},
pages = {56--59},
year = {1978},
volume = {239},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_1_a12/}
}
S. Kh. Sirazhdinov. On the limit distribution of the roots of Euler polynomials. Doklady Akademii Nauk, Tome 239 (1978) no. 1, pp. 56-59. http://geodesic.mathdoc.fr/item/DAN_1978_239_1_a12/